# SDR AU980709

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 00282001631
- Condition: Loose
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPPER DRAG BRACE RIGHT BUSHING LOOSE.  PART TOTAL CYCLES:  1,870.
